Alert archive / Georgia / Frost Advisories in 2012
Frost Advisory 3, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Nov 8, 2012, 12:15 PM EST for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Nov 9, 2012, 3:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2012, 12:15 PM EST (17:15 UTC)
- In effect from
- Nov 9, 2012, 3:00 AM EST
- Expired
- Nov 9, 2012, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 5.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
174 WWUS72 KCHS 081715 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1215 PM EST THU NOV 8 2012 GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047-050-052- 090300- /O.NEW.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...ALLENDALE...HAMPTON... WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1215 PM EST THU NOV 8 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY. * LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN SOUTHEAST GEORGIA. * HAZARDS: FROST. * TEMPERATURES: MID 30S. * TIMING: LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. ANY SENSITIVE PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS IF POSSIBLE. && $$
5 follow-up statements
546 WWUS72 KCHS 081959 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 259 PM EST THU NOV 8 2012 GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047-050-052- 090400- /O.CON.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...ALLENDALE...HAMPTON... WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 259 PM EST THU NOV 8 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN SOUTHEAST GEORGIA. * HAZARDS: FROST. * TEMPERATURES: MID 30S...WITH A FEW LOCATIONS WELL INLAND POSSIBLY DROPPING TO 32 DEGREES. * TIMING: LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS IF POSSIBLE. && $$
198 WWUS72 KCHS 082345 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 645 PM EST THU NOV 8 2012 GAZ087-088-SCZ040-042>045-090745- /O.UPG.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/ /O.NEW.KCHS.FZ.W.0001.121109T0800Z-121109T1400Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 645 PM EST THU NOV 8 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * HAZARDS: A LIGHT FREEZE WITH SCATTERED TO WIDESPREAD FROST. * LOCATIONS: THE RISK FOR FREEZING TEMPERATURES WILL BE THE GREATEST ALONG AND NORTH OF A LINE FROM MILLEN TO SYLVANIA IN SOUTHEAST GEORGIA AND FROM ALLENDALE TO HAMPTON...WALTERBORO... RIDGEVILLE AND SHULERVILLE IN SOUTHEAST SOUTH CAROLINA. THIS INCLUDES PERKINS...HILLTONIA...SMOAKS...SAINT GEORGE AND SAINT STEPHEN. * TEMPERATURES: LOWER 30S. * TIMING: TEMPERATURES WILL BE AT OR SLIGHTLY BELOW FREEZING FOR 1 TO 2 HOURS. * IMPACTS: THE FROST AND LIGHT FREEZE MAY DAMAGE OR KILL OUTSIDE OR COLD SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ SCZ048-049-051-090745- /O.EXA.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/ BEAUFORT-COASTAL COLLETON-COASTAL JASPER- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH... JASPER 645 PM EST THU NOV 8 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY. * HAZARDS: SCATTERED FROST. * LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN SOUTHEAST GEORGIA. * TEMPERATURES: MID 30S AWAY FROM THE COAST. * TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 3 AM AND HOUR AFTER SUNRISE. * IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS IF POSSIBLE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ099>101-114>116-118-137-138-SCZ047-050-052-090745- /O.CON.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-CHARLESTON- TIDAL BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...RIDGELAND...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 645 PM EST THU NOV 8 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * HAZARDS: SCATTERED FROST. * LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN SOUTHEAST GEORGIA. * TEMPERATURES: MID 30S AWAY FROM THE COAST. * TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 3 AM AND HOUR AFTER SUNRISE. * IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS IF POSSIBLE. && $$ ST
786 WWUS72 KCHS 090304 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1004 PM EST THU NOV 8 2012 GAZ087-088-SCZ040-042>045-091115- /O.CON.KCHS.FZ.W.0001.121109T0800Z-121109T1400Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 1004 PM EST THU NOV 8 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * HAZARDS: A LIGHT FREEZE WITH SCATTERED TO WIDESPREAD FROST. * LOCATIONS: THE RISK FOR FREEZING TEMPERATURES WILL BE THE GREATEST ALONG AND NORTH OF A LINE FROM MILLEN TO SYLVANIA IN SOUTHEAST GEORGIA AND FROM ALLENDALE TO HAMPTON...WALTERBORO... RIDGEVILLE AND SHULERVILLE IN SOUTHEAST SOUTH CAROLINA. THIS INCLUDES PERKINS...HILLTONIA...SMOAKS...SAINT GEORGE AND SAINT STEPHEN. * TEMPERATURES: LOWER 30S. * TIMING: TEMPERATURES WILL BE AT OR SLIGHTLY BELOW FREEZING FOR 1 TO 2 HOURS. * IMPACTS: THE FROST AND LIGHT FREEZE MAY DAMAGE OR KILL OUTSIDE OR COLD SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ GAZ099>101-114>116-118-137-138-SCZ047>052-091115- /O.CON.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1004 PM EST THU NOV 8 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * HAZARDS: SCATTERED FROST. * LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN SOUTHEAST GEORGIA. * TEMPERATURES: MID 30S AWAY FROM THE COAST. * TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 3 AM TO AN HOUR AFTER SUNRISE. * IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS IF POSSIBLE. && $$ ST
009 WWUS72 KCHS 090852 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 352 AM EST FRI NOV 9 2012 GAZ087-088-SCZ040-042>045-091400- /O.CON.KCHS.FZ.W.0001.000000T0000Z-121109T1400Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 352 AM EST FRI NOV 9 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * HAZARDS: A LIGHT FREEZE WITH SCATTERED TO WIDESPREAD FROST. * LOCATIONS: THE RISK FOR FREEZING TEMPERATURES WILL BE THE GREATEST ALONG AND NORTH OF A LINE FROM MILLEN TO SYLVANIA IN SOUTHEAST GEORGIA AND FROM ALLENDALE TO HAMPTON...WALTERBORO... RIDGEVILLE AND SHULERVILLE IN SOUTHEAST SOUTH CAROLINA. THIS INCLUDES PERKINS...HILLTONIA...SMOAKS...SAINT GEORGE AND SAINT STEPHEN. * TEMPERATURES: LOWER 30S. * TIMING: TEMPERATURES WILL BE AT OR SLIGHTLY BELOW FREEZING FOR 1 TO 2 HOURS. * IMPACTS: THE FROST AND LIGHT FREEZE MAY DAMAGE OR KILL OUTSIDE OR COLD SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ GAZ099>101-114>116-118-137-138-SCZ047>052-091400- /O.CON.KCHS.FR.Y.0003.000000T0000Z-121109T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 352 AM EST FRI NOV 9 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * HAZARDS: SCATTERED FROST. * LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN SOUTHEAST GEORGIA. * TEMPERATURES: MID 30S AWAY FROM THE COAST. * TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 4 AM TO AN HOUR AFTER SUNRISE. * IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS IF POSSIBLE. && $$
898 WWUS72 KCHS 091332 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 832 AM EST FRI NOV 9 2012 GAZ087-088-SCZ040-042>045-091445- /O.EXP.KCHS.FZ.W.0001.000000T0000Z-121109T1400Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 832 AM EST FRI NOV 9 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES HAVE WARMED ABOVE FREEZING IN THE WARNING AREA. $$ GAZ099>101-114>116-118-137-138-SCZ047>052-091445- /O.EXP.KCHS.FR.Y.0003.000000T0000Z-121109T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 832 AM EST FRI NOV 9 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES CONTINUE TO WARM INTO THE UPPER 30S TO LOWER 40S AND FROST FORMATION IS NO LONGER EXPECTED THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 8, 10:31 AM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Nov 8, 10:31 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1031 AM EST THU NOV 8 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST INTO FRIDAY THEN PERSIST OVER THE WEEKEND. A WEAK COASTAL TROUGH MAY FORM NEARBY EARLY NEXT WEEK...AS THE HIGH BEGINS TO SHIFT EAST. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA ON TUESDAY... FOLLOWED BY MORE HIGH PRESSURE THEREAFTER. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NO SIGNIFICANT CHANGES NEEDED TO THE PREVIOUS FORECAST. AFTER A CHILLY START EXPECT A DRY DAY WITH SLIGHTLY WARMER TEMPERATURES COMPARED TO WEDNESDAY WITH MID 60S MOST LOCALES DUE TO SOME WARMING OF THE LOW LEVELS AND DOWNSLOPE NW FLOW AS HIGH PRESSURE BUILDS FROM THE WEST. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... TONIGHT...DESPITE A LINGERING LOW LEVEL PRES GRADIENT...EARLY DECOUPLING AND TEMPS TO FALL QUICKLY AFTER SUNSET WITH SIMILAR READINGS IN THE MID TO UPPER 30S MANY AREAS WITH OUR COLDEST SHELTER SPOTS POSSIBLY NEARING THE FREEZING MARK. IT LOOKS LIKE WE WILL BE ISSUING ANOTHER FROST ADVISORY FOR TONIGHT LATER ON TODAY FOR AREAS W OF SAVANNAH AND INLAND FROM U.S. 17 IN SOUTH CAROLINA GIVEN THE RADIATIONAL SETUP. FRIDAY THROUGH SUNDAY...A TRANQUIL WEEKEND IS ON TAP AS A VERY BROAD AND PROMINENT UPPER RIDGE DOMINATES THE EASTERN CONUS. AT THE SURFACE...HIGH PRESSURE WILL REST DIRECTLY OVER THE REGION ON FRIDAY AND WILL GRADUALLY SHIFT TO THE NORTHEAST THROUGH SUNDAY. DEEP DRY AIR WILL KEEP CONDITIONS CLOUD FREE THROUGH SATURDAY...WITH AN INCREASE IN LOW LEVEL MOISTURE AND CLOUDS BY SUNDAY AS THE FLOW TURNS MORE ONSHORE. DAILY HIGH TEMPS WILL MODERATE NICELY...STARTING OFF IN THE UPPER 60S ON FRIDAY AND ENDING IN THE MID 70S BY SUNDAY. THERE WILL BE ONE MORE ESPECIALLY COOL NIGHT ON FRIDAY NIGHT AS THE BEST RADIATIONAL COOLING CONDITIONS SET UP WITH THE SURFACE HIGH ORIENTED DIRECTLY ALONG THE NC/SC COASTLINE. COOLED LOWS BELOW GUIDANCE FRIDAY NIGHT TO ACCOUNT FOR THESE CONDITIONS...WITH SOME LOW/MID 30S INLAND AND PATCHY FROST. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... NO CHANGE TO THE FORECAST THINKING FOR THE LONG TERM. THE STRONG UPPER RIDGE WILL GRADUALLY SHIFT OFFSHORE AS A VIGOROUS TROF TRACKS ACROSS THE CENTRAL CONUS. THIS TROF WILL PUSH A COLD FRONT INTO THE AREA FROM THE WEST ON MONDAY NIGHT/TUESDAY...AND CHANCE POPS STILL LOOK GOOD AT THIS POINT GIVEN THE RELATIVELY QUICK SHOT OF DEEPER MOISTURE ALONG THE FRONT. BEHIND THE FRONT...STRONG HIGH PRESSURE WILL BUILD IN NORTH OF THE AREA WEDNESDAY AND THURSDAY. TEMPS WILL START OFF ABOVE NORMAL FOR MONDAY AND TUESDAY...COOLING BACK BELOW NORMAL BEHIND THE FRONT THROUGH THE END OF THE PERIOD. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS EXPECTED TO PREVAIL THROUGH 12Z/9 AT BOTH TERMINALS. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL. && .MARINE... FOR THE REST OF THE DAY...EXPECT WINDS TO DIMINISH A BIT FROM THE EARLY MORNING SURGE WITH SEAS NEAR SHORE IN THE 2-3 FT RANGE AND UP TO 4 FT OUT NEAR 60 NM. NOT MUCH CHANGE TONIGHT. FRIDAY THROUGH MONDAY...QUIET MARINE CONDITIONS EXPECTED THIS PERIOD WITH WINDS MAINLY 15 KT OR LESS AS HIGH PRESSURE SHIFTS FROM WEST TO EAST ACROSS THE AREA. A TROUGH OF LOW PRESSURE MAY DEVELOP OFF THE COAST EARLY NEXT WEEK AS THE HIGH MOVES OFFSHORE BUT THIS FEATURE WOULD GENERALLY AFFECT WIND DIRECTIONS MORE SO THAN SPEEDS. SEAS WILL REMAIN 2-3 FT OR LESS INTO SUNDAY BEFORE BUILDING EARLY NEXT WEEK GIVEN THE INCREASING EAST NORTHEAST SWELL. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...RJB SHORT TERM...BSH LONG TERM...BSH AVIATION...RJB MARINE...BSH
Hazardous weather outlook, Nov 8, 3:43 AM EST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 343 AM EST THU NOV 8 2012 GAZ087-088-099>101-114>116-137-138-SCZ047-050-052-090845- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-LONG-INLAND LIBERTY-INLAND JASPER-CHARLESTON- TIDAL BERKELEY- 343 AM EST THU NOV 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FROST...PATCHY TO SCATTERED FROST IS EXPECTED TO DEVELOP IN SOME INLAND AREAS FRIDAY MORNING AND SATURDAY MORNING. A FROST ADVISORY MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ040-042>045-090845- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- 343 AM EST THU NOV 8 2012 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FROST...PATCHY TO SCATTERED FROST IS EXPECTED TO DEVELOP IN SOME INLAND AREAS FRIDAY MORNING AND SATURDAY MORNING. A FROST ADVISORY MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-GAZ117>119-139>141-SCZ048-049-051-090845- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-COASTAL LIBERTY- INLAND MCINTOSH-COASTAL MCINTOSH-BEAUFORT-COASTAL COLLETON- COASTAL JASPER- 343 AM EST THU NOV 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 6:45 PM EST | Freeze Warning | CHS | Jenkins, Screven | 14 hr |
| Nov 7, 9:22 PM EST | Frost Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 11 hr |
Nearby
Frost Advisories in Georgia, 2012Frost Advisories in South Carolina, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.